# SDR ABXA9900623

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 375582
- Condition: Cracked
- Location: Bs 1180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING IN TORQUE BOX STATION 1180 AND LONGERON 28 LEFT.  REPLACED FITTING IAW DC8 SRM 53-2-0 AND 51-1-11.
